Translator Disclaimer
July 2021 Universal central extensions of linear groups over rings of non-commutative Laurent polynomials, associated $K_1$-groups and $K_2$-groups
Ryusuke Sugawara
Tsukuba J. Math. 45(1): 13-36 (July 2021). DOI: 10.21099/tkbjm/20214501013
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

JOURNAL ARTICLE
24 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.45 • No. 1 • July 2021
Back to Top